# SDR 0400236309

- Difficulty date: February 7, 2004
- Submitted: February 12, 2004
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 58,661 hours, 7,029 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Rows 21-31
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM ROWS 21 TO 31.  REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.
